Systèmes dynamiques
Forme normale pour NLS en dimension quelconque
[Normal form for NLS in arbitrary dimension]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 409-414.

We consider the nonlinear Schödinger equation

-iu t =-Δu+V*u+g(u,u ¯)
with periodic boundary conditions on [-π,π] d ,d1;g is analytic and g(0,0)= Dg (0,0)=0;V is a potential in L2. Under a nonresonance condition which is fulfilled for most Vs we prove that, for any integer M there exists a canonical transformation that puts the Hamiltonian in Birkhoff normal form up to a reminder of order M. The canonical tranformation is well defined in a neighbourhood of the origin of any Sobolev space of sufficiently high order. From the dynamical point of view this means in particular that if the initial data is smaller than ε, the solution remains smaller than 2ε for all times t smaller than ε−(M−1). Moreover, for the same times, the solution is close to an infinite dimensional torus.

Nous considérons l'équation de Schrödinger non linéaire

-iu t =-Δu+V*u+g(u,u ¯)
avec des conditions aux bords périodiques dans [-π,π] d ,d1. La fonction g est analytique dans les deux variables et d'ordre au moins 2 ; le potentiel V est dans L2. Nous démontrons que, sous une hypothèse de non résonances générique pour V dans une certaine classe, il existe pour tout entier M une transformation canonique qui met l'Hamiltonien sous forme normale de Birkhoff à un reste d'ordre M près. La transformation canonique est bien définie dans un petit voisinage de l'origine de tout espace de Sobolev d'ordre assez grand. D'un point de vue dynamique, ceci signifie en particulier que si la donnée initiale est de norme plus petite que ε, la solution reste plus petite que 2ε pour des temps t de l'ordre de ε−(M−1). De plus, pendant le même laps de temps, la solution reste proche d'un tore de dimension infinie.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00368-6
Bambusi, Dario 1; Grébert, Benoît 2

1 Dipartimento di Matematica, Università degli studi di Milano, Via Saldini 50, 20133 Milano, Italie
2 Laboratoire de mathématiques Jean Leray, Université de Nantes, 2, rue de la Houssinière, 44072 Nantes cedex 03, France
@article{CRMATH_2003__337_6_409_0,
     author = {Bambusi, Dario and Gr\'ebert, Beno{\^\i}t},
     title = {Forme normale pour {NLS} en dimension quelconque},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {409--414},
     publisher = {Elsevier},
     volume = {337},
     number = {6},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00368-6},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00368-6/}
}
TY  - JOUR
AU  - Bambusi, Dario
AU  - Grébert, Benoît
TI  - Forme normale pour NLS en dimension quelconque
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 409
EP  - 414
VL  - 337
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00368-6/
DO  - 10.1016/S1631-073X(03)00368-6
LA  - fr
ID  - CRMATH_2003__337_6_409_0
ER  - 
%0 Journal Article
%A Bambusi, Dario
%A Grébert, Benoît
%T Forme normale pour NLS en dimension quelconque
%J Comptes Rendus. Mathématique
%D 2003
%P 409-414
%V 337
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00368-6/
%R 10.1016/S1631-073X(03)00368-6
%G fr
%F CRMATH_2003__337_6_409_0
Bambusi, Dario; Grébert, Benoît. Forme normale pour NLS en dimension quelconque. Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 409-414. doi : 10.1016/S1631-073X(03)00368-6. http://www.numdam.org/articles/10.1016/S1631-073X(03)00368-6/

[1] Bambusi, D. Birkhoff normal form for some nonlinear PDEs, Commun. Math. Phys., Volume 234 (2003), pp. 253-285

[2] D. Bambusi, Averaging theorem for quasilinear Hamiltonian PDEs, Ann. Inst. H. Poincaré, in press

[3] Bourgain, J. Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equation, GAFA, Volume 6 (1996), pp. 201-230

[4] Bourgain, J. Quasi periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equation, Ann. of Math., Volume 148 (1998), pp. 363-439

[5] Bourgain, J. On diffusion in high dimensional Hamiltonian systems and PDE, J. Anal. Math., Volume 80 (2000), pp. 1-35

[6] J. Bourgain, Green functions estimates for lattice Schrödinger operators and applications, Preprint, 2003

[7] Craig, W. Problèmes de petits diviseurs dans les équations aux dérivées partielles, Panorama et Synthèses, 9, SMF, Paris, 2000

[8] Craig, W.; Wayne, C.E. Newton's method and periodic solutions of nonlinear wave equations, Comm. Pure Appl. Math., Volume 46 (1993), pp. 1409-1501

[9] Hamilton, R.S. The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc., Volume 7 (1982), pp. 65-222

[10] Kuksin, S.B. Nearly Integrable Infinite-Dimensional Hamiltonian Systems, Lecture Notes in Math., 1556, Springer, 1994

[11] Kuksin, S.B. Analysis of Hamiltonian PDEs, Oxford Lecture Ser. Math. Appl., 19, Oxford University Press, Oxford, 2000

Cited by Sources: